# SDR DHL2005803542

- Difficulty date: December 11, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779874502N
- Condition: Cracked
- Location: Bs 834
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR. 033356: MAIN CARGO COMPT FITTING CRACKED 1 INCH STA 834.500 L-13R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG. 1. REMOVED CRACKED FITTING IAW SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 PG. 2A (TORQUE).
